# SDR SWAA2017022812197

- Difficulty date: February 11, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 33,436 hours, 16,334 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 144A59109
- Condition: Corroded
- Location: Bs 663-727
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INNER CREASE BEAM CORRODED BETWEEN BS 663 TO 727.    REPAIRED THE CREASE BEAM IAW EA.
